# SDR DLM11954335

- Difficulty date: November 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DE
- Make and model: Doug MD-11
- Aircraft serial: 48478
- Engine: Pwa PW4460
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Seal
- Condition: Failed
- Location: Nr 3 Engine
- Part time: 14,020 hours
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, OIL SMELL IN CABIN CAUSED BY NR 3 ENG.  LOCKED OUT PRESSURE REGULATOR VALVE FWD TO MC OPER MEL 36-12-01. REPLACED COALESCER BAG, REPLACED NR 3 ENG PER ROUTINE CARD DECK, OPERATION NORMAL.
